International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 29 |Article ID 131462 | https://doi.org/10.1155/S0161171202007366

Patrick W. Darko, "Sobolev cohomology for locally polycylindrical domains", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 131462, 8 pages, 2002. https://doi.org/10.1155/S0161171202007366

Sobolev cohomology for locally polycylindrical domains

Received13 Apr 2001

Abstract

The Cauchy-Riemann equation is solved with LP-Sobolev space estimates and the result is used to obtain vanishing theorems on locally polycylindrical domains.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views62
Downloads490
Citations